# SDR UIEA2013071100363

- Difficulty date: July 11, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 61,765 hours, 11,146 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 1387T10011
- Part serial: 6522
- Condition: Inoperative
- Location: Mlg
- Part time: 58,427 hours, 9,269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, AND GEAR RETRACTION, "GEAR DOOR" EICAS MESSAGE SYNOP INDICATES RT WING DOOR NOT CLOSED. CHECKLIST COMPLIED WITH, NO CHANGE.   TROUBLESHOT AND FOUND WING GEAR ALTERNATE EXTENSION SYS ELECTRICAL ACTUATOR OUT OF RIG, R & R ELECTRICAL ACTUATOR, OPS TASK OK IAW AMM 32-36-00/501.
